I am having problems such as nausea, tiredness headaches and dry mouth
20 Nov 2009
The symptoms you are experiencing are common, less serious side effects of Isoptin. If they are really bothersome please see your doctor, but do not reduce the dose on your own.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
side effects make me sicker each passing day i take adzilect effects are: getting weaker every day,nausea ,balance problems,headaches.just plain ...
1 answer • 6 Jul 2010
i have been taking ditropan for only five days and am suffering dry mouth, dizziness and nausea
1 answer • 9 Oct 2010
I am currently taking lamictal xr and I have some major side effects: headache, dizzy, energy loss and nausea. I have tried four medications and all ...
1 answer • 14 Aug 2011
I recently found I have an overactive thyroid & was prescribed the drug, Levothyroxine 75mg, only I am afraid it will cause even more nausea than ...
3 answers • 8 May 2014
I have been diagnosed with RA and prescribed Methotrexate. I haven't taken any yet, but from what I've read, nausea is a common side effect.
4 answers • 6 Jun 2014